# SDR ASAA0380394

- Difficulty date: April 21, 2003
- Submitted: March 28, 2004
- Operation: Air carrier
- Aircraft: N931AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49232
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 99517883
- Condition: Gouged
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURNG 30K CHECK, FOUND FLOORBOARD STATION 811 RBL 22-43 LOWER SKIN CORNER GOUGED. REPAIRED PER SRM.  (M)
